# SDR UIEA2014060900226

- Difficulty date: June 9, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 3,086 hours, 824 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3E25542
- Part serial: 3444
- Condition: Failed
- Location: Main Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE F SMOKE DETECTOR HEATER B660 OPERATION CHECK FAILED.  MAIN DECK ZONE F SMOKE DETECTOR HEATER B660 REPLACED & TESTED NORMAL AMM 26-16-13.
